MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120870
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, product return status, patient, and initial reporter, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 80, 75cm mustang balloon was advanced for dilation.However, it was noted that the balloon ruptured during the procedure.There were no patient complications as a result of this event.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24835513
Report Number2124215-2026-19458
Device Sequence Number10447179
Product Code FGE
UDI-Device Identifier08714729794745
UDI-Public(01)08714729794745(17)280820(10)37260531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171120870
Device Catalogue NumberH74939171120870
Device Lot Number0037260531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown